Advertisement -- Learn more about ads on this site.


    RISINGBLUESTAR   12,886
SparkPoints
10,000-14,999 SparkPoints
 
 
PCOS and Insulin test results

Saturday, October 27, 2012

I finally got my insulin test back. It was a c peptide that the doctor ordered. Normal is between 1 to 4.4 according to their scale. My C peptide came back 3.3. The Endocrinologist said that was on the higher end of normal. I decided to try Metformin one more time. Metformin is most commonly used for diabetics but can also be used for PCOS (Polycystic Ovarian sydrome.) Many women with PCOS become diabetic. I am not diabetic yet and I hope to keep it that way. :)

I read there was a reaction to Armour (for the thyroid) but I trust the Endocrinologist. He was very tuned in and back to himself this time. He does care and I appreciate that.

Today was day one. It didn't make me feel sick today at all. I can't conclude anything from only taking it for one day but at least it's starting off positively. No stomach or chest pains so far...


I would also like to thank everyone from their comments on my previous blogs. It's been a busy week so I haven't had much time to stop by your pages much so thank you for being supportive and awesome! :)

SHARE
  Member Comments About This Blog Post:

SYZYGY922 10/31/2012 12:23AM

    I hope Metformin works for you as well as it has for me!

Report Inappropriate Comment
MSMOSTIMPROVED 10/28/2012 5:43PM

    Don't worry about us! We know you are trying to get yourself in order. Good luck with the new meds and I look forward to your next update.
emoticon

Report Inappropriate Comment
SHRINK_U 10/27/2012 9:57PM

    Best wishes with the metformin. I used metformin with Armour with no interaction.

emoticon

Report Inappropriate Comment
CANDOSUE52 10/27/2012 9:50PM

    Yes, I sure hope the meds work too !!

Report Inappropriate Comment
1STATEOFDENIAL 10/27/2012 9:47PM

    It takes awhile for meds to build up in the system and work properly. If there's an effect in the first few days or week it's usually because of an allergic reaction. Hopefully the meds work well for you!

Report Inappropriate Comment
SEATTLE58 10/27/2012 9:33PM

    I'm so happy that you could get through your first day without any problems. WooHoo! Good luck and I'll be keeping tabs on you! emoticon

Report Inappropriate Comment
REFFIE1 10/27/2012 7:36PM

    Best of luck with your new medications. You are welcome to all the support we can give. emoticon

Report Inappropriate Comment
DIET_FRIEND 10/27/2012 5:06PM

    I hope the meds work out for you. Keep on sparking!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.